# SDR TRAX200700839

- Difficulty date: June 14, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 7,541 hours, 4,956 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR UPPER HANDLE COVER IS CRACKED.
